# SDR CA970602007

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- Propeller: Hofman HOV352F
- System (JASC): 7710 · Power Indicating System
- Part: Cable
- Part number: 207100051
- Condition: Unserviceable
- Location: Tachometer
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TACHOMETER OUTER SHIELD SEPARATED AT THE CRIMP.
